# SDR ERKR200100135

- Difficulty date: June 19, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 61,790 hours, 32,387 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice
- Part number: 65B108211
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT BS 1241 REAR SPAR- ANGLE SPLICE.  THIS ECRA SPLICES IN A NEW SECTION OF 65B10821-1 ANGLE ON BOTH SIDES UP TO THE INBOARD EDGES OF THE BULKHEAD FITTINGS.  REPAIR IS ACCOMPLISHED USING A SPLICE ANGLE AT LBL 80 AND RBL 80.  ADDITIONALLY THE TAPERSHANK FASTENERS REMOVED DURING ACCOMPLISHMENT OF THE SB 747-57-2263 ARE REPLACED WITH STRAIGHT SHANK HI-LOK FASTENERS PER THIS ECRA 478-57-107-2.
